Faculty Publications

Title

Pseudodifferential operators of several variables and Baker functions

Document Type

Article

Keywords

Baker functions, KP hierarchy, Lax equations, Pseudodifferential operators

Journal/Book/Conference Title

Letters in Mathematical Physics

Volume

60

Issue

1

First Page

1

Last Page

8

Abstract

The KP hierarchy consists of an infinite system of nonlinear partial differential equations and is determined by Lax equations, which can be constructed using pseudodifferential operators. The KP hierarchy and the associated Lax equations can be generalized by using pseudodifferential operators of several variables. We construct Baker functions associated to those generalized Lax equations of several variables and prove some of the properties satisfied by such functions.

Original Publication Date

4-1-2002

DOI of published version

10.1023/A:1015777725968

Share

COinS